# SDR YENA2023090801057

- Difficulty date: September 4, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 07798
- Aircraft time: 24,440 hours, 4,793 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 2A3343
- Part serial: PSGCAR9063
- Condition: Failed
- Location: Intake-Cowl-Eng1
- Part time: 24,431 hours, 4,787 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#388, LAX-BOS. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO LAX) ' ENG 1 EPR MODE FAULT N1 DEGRADED MODE; REF TSM 73-22-00-810-817-B. PERFORMED SCHEDULED MX REPORT. FADEC 1B FAULT T2NA1. CHK WIRING FROM EEC (4000KS) J10 TO P2T2 SENSOR (4014KS). PINS J10/GBC TO PINS A/9,8,7. NO DAMAGE OR BREAKS RESISTANCE TO SENSOR WAS 542 OHMS. R & R 4014KS AS PER 73-22-11. PRECAUTIONARY OK FOR SERVICE.'
